# SDR A6WA201441582

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-7000-0004 - RT MLG WW DRAG ANGLE COMMON TO THE BATTERY RIB IS CRACKED.  R & R DRAG ANGLE WITH SERVICEABLE PART PN 600-10389-2 IAW SRM 51-40-11 & 51-42-21.
